# SDR DALA2022050503158

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 89,974 hours, 19,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 LLCR CORNER EMERGENCY LIGHT ASSY INOP, CORRECTIVE ACTION: CHKS NML PER B767-3 AMM 33-50 (8650927)
